Important: Please note: Due to a national holiday in Bulgaria, orders placed after 10 AM (UK time) on March 1st will ship on March 5th. The CFN Team

Caffetin Cold Max 10 Sachets

Caffetin Cold Max 10 Sachets

Caffetin Cold Max 10 Sachets

COMPOSITION:

Paracetamol 1000 mg

Phenylephrine hydrochloride 12,2 mg (equivalent to 10 mg phenylphrine base)

Pharmaceutical form:

Powder for oral solution

Action:

Caffetin Cold Max is a combined medicinal product, containing two active ingredients: paracetamol and phenylephrine. Paracetamol relives pain and reduces body temperature. Phenylephrine decreases nasal congestion, allowing nasal and respiratory passages to open up.

Indications:

Caffetin Cold Max is used to relieve symptoms of common cold and flu (headache, muscle pains, sore throat, nasal congestion, fever).

Packaging:

Box with 10 single-dose sachets

Regulatory status:

ОТC


Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: ALKALOID
  • Product Code: Caffetin-Cold-Max-10-Sachets
  • Availability: In Stock
  • £13.89
  • Ex Tax: £13.89

Express delivery?

Next day delivery: UK -  £15.99 | EU - £19.99 | Rest of the world - £24.99  

Tags: Caffetin, Cold, headache, muscle, pains, sore, throat, nasal, congestion, fever, cough